Notre Dame Journal of Formal Logic

Axiomatization of propositional calculus with Sheffer functors.

Thomas W. Scharle

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 6, Number 3 (1965), 209-217.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093958259

Zentralblatt MATH identifier
0144.24401

Mathematical Reviews number (MathSciNet)
MR0194315

Digital Object Identifier
doi:10.1305/ndjfl/1093958259

Subjects
Primary: 02.12

Citation

Scharle, Thomas W. Axiomatization of propositional calculus with Sheffer functors. Notre Dame J. Formal Logic 6 (1965), no. 3, 209--217. doi:10.1305/ndjfl/1093958259. http://projecteuclid.org/euclid.ndjfl/1093958259.


Export citation